# SDR DXTA2024102300911

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6054
- Aircraft time: 7,231 hours, 4,058 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: 5047T75G01
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HALFWAY THROUGH OUR FLIGHT, AS WE BEGAN OUR INITIAL DESCENT, THE RT ENG ROLLED BACK TO IDLE. THERE WERE NO INDICATIONS, & THERE WERE NO EICAS MESSAGES. PUSH FDR EVENT BUTTON. 10 TO 15 MINS LATER, THE RT AMBER ENG MESSAGE ILLUMINATED. RAN QRC CHECKLIST & SHUTDOWN RT ENGINE. DECLARED AN EMERGENCY & LANDED NORMALLY AT DTW.  PERFORMED A GVI OF THE RIGHT ENGINE WITH NO DEFECTS NOTED, GAINED ACCESS TO P3 LINE AND FOUND THE LINE BROKE COMING OUT OF THE COMBUSTER CASE, REMOVED AND REPLACED RIGHT ENGINE P3 LINE IAW SEI-780 REV 64 DATED 2/1/2024 SM MAINTENANCE PRACTICE 07, COMPLIED WITH POST INSTALLATION ENGINE RUNS  ALL CHECK SATISFACTORY.
